Alert archive / Kansas / Tornado Warnings in 2006

Tornado Warning 6, NWS Hastings, NE

September 21, 2006Mitchell County, Kansas

NWS Hastings, NE issued this tornado warning at Sep 21, 2006, 3:16 PM CDT for Mitchell County, Kansas. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2006, 3:16 PM CDT (20:16 UTC)
Expired
Sep 21, 2006, 4:00 PM CDT
In force
44 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Mitchell County, KS

The radar

The Grand Island radar (KUEX), 111 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 3:20 PM CDTTORNADO7 E Victor, KSJUST WEST OF HIGHWAY 14 IN SOUTHERN MITCHELL COUNTY
Sep 21, 3:32 PM CDTTORNADO4 Sw Beloit, KSTORNADO SPOTTED ON THE GROUND NEAR 250 RD...7 MILES SOUTH OF SOLOMON RAPIDS
Sep 21, 3:36 PM CDTTORNADO4 Sw Beloit, KSTORNADO. OUTBUILDING DAMAGED AND TREE DAMAGE. LOCATED ON TIPTON BLACKTOP 4 MILES WEST OF HIGHWAY 14...OR K ROAD AND 260.
Sep 21, 4:00 PM CDTTORNADO2 Ne Beloit, KSROPE TORNADO ON THE GROUND AT ROAD 320 AND F
Sep 21, 4:08 PM CDTTORNADO1 Ne Beloit, KSTORNADO ON THE GROUND ON HIGHWAY 14 AND E ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.3 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2006-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2006-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1584 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 212016
TORGID
KSC123-212100-
/O.NEW.KGID.TO.W.0006.060921T2016Z-060921T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
316 PM CDT THU SEP 21 2006

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  MITCHELL COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 400 PM CDT

* AT 306 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
  VICTOR...OR ABOUT 13 MILES NORTH OF LINCOLN...MOVING NORTH AT 35
  MPH.

* THE TORNADO WILL BE NEAR...
  BELOIT BY 325 PM CDT
  GLEN ELDER BY 330 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3921 9838 3918 9808 3953 9798 3956 9833

$$
4 follow-up statements
000 
WWUS53 KGID 212021
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
321 PM CDT THU SEP 21 2006

KSC123-212100-
/O.CON.KGID.TO.W.0006.000000T0000Z-060921T2100Z/
MITCHELL KS-
321 PM CDT THU SEP 21 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR CENTRAL
MITCHELL COUNTY...

AT 306 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR VICTOR...OR ABOUT 16 MILES NORTHWEST OF
LINCOLN...MOVING NORTH AT 35 MPH.

THE TORNADO WILL BE NEAR...
  GLEN ELDER AND BELOIT BY 335 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DIME SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.


LAT...LON 3921 9838 3918 9808 3953 9798 3956 9833

$$

AWJ
000 
WWUS53 KGID 212031
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
329 PM CDT THU SEP 21 2006

KSC123-212100-
/O.CON.KGID.TO.W.0006.000000T0000Z-060921T2100Z/
MITCHELL KS-
329 PM CDT THU SEP 21 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR MITCHELL 
COUNTY...

AT 325 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED 5 MILES NORTHEAST OF VICTOR...MOVING NORTH AT 25 
MPH.

THE TORNADO WILL BE NEAR...
  GLEN ELDER AND BELOIT BY 345 PM CDT

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3921 9838 3922 9806 3953 9798 3956 9833

$$

AWJ
000 
WWUS53 KGID 212035
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
334 PM CDT THU SEP 21 2006

KSC123-212100-
/O.CON.KGID.TO.W.0006.000000T0000Z-060921T2100Z/
MITCHELL KS-
334 PM CDT THU SEP 21 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR MITCHELL 
COUNTY...

AT 332 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED 7 MILES SOUTHWEST OF BELOIT...MOVING NORTH AT 25 
MPH.

THE TORNADO WILL BE NEAR...
  BELOIT AND GLEN ELDER BY 350 PM CDT

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

LAT...LON 3921 9838 3922 9806 3953 9798 3956 9833

$$

AWJ
000 
WWUS53 KGID 212041
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
340 PM CDT THU SEP 21 2006

KSC123-212100-
/O.CON.KGID.TO.W.0006.000000T0000Z-060921T2100Z/
MITCHELL KS-
340 PM CDT THU SEP 21 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR CENTRAL
MITCHELL COUNTY...

AT 335 PM CDT...LOCAL LAW ENFORCEMENT CONTINUES TO REPORT A 
TORNADO.  THIS TORNADO WAS LOCATED 5 MILES SOUTHWEST OF BELOIT...OR 
ABOUT 26 MILES NORTH OF LINCOLN...MOVING NORTH AT 25 MPH.

THE TORNADO WILL BE NEAR...
  BELOIT AND GLEN ELDER BY 345 PM CDT


THIS TORNADO WILL CROSS OVER HIGHWAY 24 WITHIN THE NEXT FEW MINUTES 
AROUND 3 MILES WEST OF BELOIT.

LAT...LON 3921 9838 3922 9806 3953 9798 3956 9833

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Sep 21, 11:32 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Sep 21, 11:32 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1132 AM CDT THU SEP 21 2006

.UPDATE...REFRESHED GRIDS FOR SH0RT TERM CONDITIONS THROUGH
THE AFTERNOON. FAR SOUTHERN CWFA NEAR/AT WIND ADVISORY CRITERIA
WITH SUSTAINED WINDS OF 30 MPH AT RUSSELL AND HAYS KANSAS. AS
THE UPPER LOW MOVES CLOSER...WINDS SHOULD SLOWLY SETTLE JUST
ENOUGH TO PRECLUDE ADVISORY. OF BIGGER CONCERN...IS WHETHER
THUNDERSTORMS CAN BECOME MORE WIDESPREAD ACROSS SOUTH WITH
THE APPROACH OF THE UPPER LEVEL LOW. MORNING MODELS PEGGED
A DOWN PERIOD AROUND MIDDAY...BEFORE SHARP DYNAMIC/ISENTROPIC
AND JET IMPACT LIFT ALL TAKE HOLD ACROSS THE CENTRAL KANSAS
AREA BY 4 PM. SMALL WEDGE OF CLEARING IN DRY SLOT WRAPPING
AROUND LOW...DOES NOT APPEAR SUFFICIENT TO ALLOW FOR A HUGE
PROBLEM IN TERMS OF SEVERE WEATHER...ALTHOUGH IT MAY BE ENOUGH
FOR AN ISOLATED STRONG STORM OR TWO SOUTHERN ZONE. RIGHT NOW
IT LOOKS AS THE CLEARING IS GOING TO BE TOO SHORT LIVED. WILL
CONTINUE TO WATCH...AND UPDATE SITUATION AS NEEDED.

&&

.PREV DISCUSSION... /ISSUED 326 AM CDT THU SEP 21 2006/

DISCUSSION...WET WEATHER SHAPING UP.  WATER VAPOR IMAGERY PLACED
CENTER OF UPPER LOW CIRCULATION IN NORTHERN NEW MEXICO AS OF 07Z.
AT THE SURFACE...WARM FRONTAL BOUNDARY WAS ORIENTED NEAR THE KS AND
NEBRASKA BORDER.  SURFACE DPS HAD INCREASED INTO THE 50S IN OUR
EASTERN COUNTIES...WHILE EVENING UPPER ANALYSIS PLACED AXIS OF 10C
H85 DPS FROM SOUTH OF LBF TO DDC.  TSTMS DEVELOPED THIS EVENING IN
INCREASING ISENTROPIC LIFT AHEAD OF APPROACHING SYSTEM...AIDED BY A
60KT LOW LEVEL JET.  TSTM ACTIVITY REMAINS SCATTERED ATTM...HOWEVER
PCPN SHOULD CONTINUE TO ENHANCE DURING THE NEXT SEVERAL HOURS AS
THE UPPER LOW LIFTS NORTHEAST INTO KS THIS MORNING.  THE SYSTEM IS
LIFTING OUT SLOWER AND FARTHER SOUTH THAN PREVIOUSLY INDICATED BY
MODELS...PLACING DEFORMATION PCPN A LITTLE FARTHER SOUTH AS WELL.
AS A WHOLE...WIDESPREAD RAINFALL WILL SET UP TODAY AS THE SYSTEM
CROSSES THRU KS TODAY AND THEN LIFTS INTO NORTHEAST NEBRASKA
TONIGHT.  LOCALLY HEAVY RAINFALL IS POSSIBLE WITH PRECIPITABLE
WATER VALUES IN EXCESS OF AN INCH.  OVERALL INSTABILITY DECREASES
THRU THE DAY AND HAVE ONLY MENTIONED ISOLATED TSTM POTENTIAL.  CAVEAT
TO THIS IS NARROW CORRIDOR OF PROGGED SFC BASED INSTABILITY AROUND
21Z IN OUR FAR SOUTHERN ZONES IN CLOSER PROXIMITY TO DRY SLOT.  GIVEN
TRENDS OF A MORE SOUTHERN TRACK OF SYSTEM...DO NOT BELIEVE POTENTIAL
OF TSTMS OR SVR POTENTIAL IS TOO PROMISING ATTM.

WE REMAIN UNDER THE INFLUENCE OF THE UPPER LOW AND TROUGH PATTERN
INTO THE WEEKEND AND MODELS STILL DIVERGE IN TIMING OF SUBSEQUENT
PIECES OF ENERGY CROSSING OUR REGION.  EXPECT A PERIOD OF
SUBSIDENCE ON FRIDAY BEHIND THE FIRST DEPARTING LOW...HOWEVER THE
LOW LEVELS REMAIN SATURATED WHILE THE MID LEVELS DRY AND CLOUD COVER
WILL BE PREVALENT THE NEXT THREE DAYS. AS LIFT INCREASES AGAIN ON
FRIDAY WE COULD SEE SOME DRIZZLE DEVELOP BEFORE TURNING AGAIN TO RAIN
SHOWERS. FRIDAY MAY NOT BE A COMPLETE RAIN-OUT WITH SOME BREAK IN
ACTIVITY EXPECTED...BUT THE PATTERN AS A WHOLE THROUGH SATURDAY IS
MORE WET THAN DRY.

NO CHANGES TO THE EXTENDED.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

WFO GID
Hazardous weather outlook, Sep 21, 11:42 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1142 AM CDT THU SEP 21 2006

NEZ039>041-046>049-060>064-072>077-082>087-221200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
1142 AM CDT THU SEP 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE
EVENING HOURS...BUT SEVERE WEATHER IS NOT EXPECTED. SMALL HAIL
IS POSSIBLE FROM STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-221200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
1142 AM CDT THU SEP 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL RETURN TO NORTH CENTRAL KANSAS THIS AFTERNOON...
AND WILL CONTINUE INTO THE EVENING HOURS. THOUGH WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...A FEW STORMS COULD BE STRONG...AND BE
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND GUSTY WINDS.

ANY THUNDERSTORMS WHICH DEVELOP...WILL MOVE NORTHEAST...AND
ARE MOST LIKELY TO OCCUR BETWEEN 2 PM AND 8 PM. THE RISK FOR
THUNDERSTORMS WILL MOVE EAST OF THE AREA BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Sep 21, 2:28 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
228 PM CDT THU SEP 21 2006

KSZ018-212000-
OSBORNE-
228 PM CDT THU SEP 21 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR OSBORNE COUNTY...

AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF LURAY...OR 38 MILES WEST OF
LINCOLN...AND MOVING NORTH AT 25 MPH.  THE PARENT THUNDERSTORM
PRODUCED A TORNADO IN RUSSELL KANSAS AROUND 200 PM...AND COULD STILL
RE-INTENSIFY THROUGH 300 PM.

* THE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHERN OSBORNE COUNTY BY 240 PM CDT
  RURAL CENTRAL OSBORNE COUNTY BY 250 PM CDT

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Sep 21, 2:52 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
252 PM CDT THU SEP 21 2006

KSZ018-212015-
OSBORNE-
252 PM CDT THU SEP 21 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR OSBORNE COUNTY...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF OSBORNE...OR 38 MILES NORTHWEST
OF LINCOLN...AND MOVING NORTH AT 35 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  OSBORNE BY 305 PM CDT
  PORTIS BY 315 PM CDT

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THE PARENT THUNDERSTORM PRODUCED A TORNADO IN RUSSELL KANSAS AROUND
200 PM...AND COULD STILL RE-INTENSIFY THROUGH 330 PM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Sep 21, 3:06 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
306 PM CDT THU SEP 21 2006

KSZ019-212030-
MITCHELL-
306 PM CDT THU SEP 21 2006

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MITCHELL COUNTY...

AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF VICTOR...OR 11 MILES NORTHWEST
OF LINCOLN...AND MOVING NORTH AT 45 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  BELOIT BY 325 PM CDT

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

JCB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 3:50 PM CDTTornado WarningGIDJewell40 min
Sep 21, 3:53 PM CDTTornado WarningGIDMitchell29 min
Sep 21, 4:16 PM CDTTornado WarningGIDMitchell27 min
Sep 21, 5:11 PM CDTTornado WarningGIDMitchell49 min

Nearby

Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.